International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2000 / Article

Open Access

Volume 23 |Article ID 798165 | https://doi.org/10.1155/S016117120000096X

S. Öztop, "Multipliers on some weighted Lp-spaces", International Journal of Mathematics and Mathematical Sciences, vol. 23, Article ID 798165, 6 pages, 2000. https://doi.org/10.1155/S016117120000096X

Multipliers on some weighted Lp-spaces

Received12 Jun 1998

Abstract

Let G be a locally compact abelian group with Haar measure dx, and let ω be a symmetric Beurling weight function on G (Reiter, 1968). In this paper, using the relations between pi and qi, where 1<pi,qi<,piqi(i=1,2), we show that the space of multipliers from Lωp(G) to the space S(q1,q2,ω1), the space of multipliers from Lωp1(G)Lωp2(G) to Lωq(G) and the space of multipliers Lωp1(G)Lωp2(G) to S(q1,q2,ω1).

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views59
Downloads350
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.